Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

C. De Lellis

Ordinary differential equations with rough coefficients and the renormalization theorem of Ambrosio (d'après Ambrosio, DiPerna, Lions)

created by delellis on 04 Mar 2007
modified on 03 May 2011

[BibTeX]

Published Paper

Inserted: 4 mar 2007
Last Updated: 3 may 2011

Journal: Séminaire Bourbaki. Vol. 2006/2007. Astérisque No. 317
Pages: 175-203
Year: 2007
Notes:

Exp. No. 972


Abstract:

The written contribution to the Bourbaki Seminar of March 2007

For the most updated version and eventual errata see the page

http:/www.math.uzh.chindex.php?id=publikationen&key1=493

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1